Algebra and Logic

, Volume 9, Issue 6, pp 375–377 | Cite as

The normal subgroups of the orthogonal group over a ring with an involution

  • L. N. Vasershtein
  • A. V. Mikhalev
Article

Keywords

Mathematical Logic Normal Subgroup Orthogonal Group 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    H. Bass, "K-theory and stable algebra," Publ. Math. IHES,22, 5–60 (1964).Google Scholar
  2. 2.
    L. N. Vasershtein, "Stabilization of unitary and orthogonal groups over a ring with an involution," Matem. Sbornik (in press).Google Scholar
  3. 3.
    I. S. Klein and A. V. Mikhalev, "The orthogonal group of Steinberg over a ring with an involution," Algebra i Logika,9, No. 2, 145–166 (1970).Google Scholar

Copyright information

© Consultants Bureau, a division of Plenum Publishing Corporation 1972

Authors and Affiliations

  • L. N. Vasershtein
  • A. V. Mikhalev

There are no affiliations available

Personalised recommendations